MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex¿ Esophageal NG; prosthesis, esophageal

BOSTON SCIENTIFIC CORPORATION Ultraflex¿ Esophageal NG; prosthesis, esophageal
Model Number M00513740
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter address): (b)(6); reported here as it exceeded the character limit for the designated field.Block h6: imdrf impact code f1001 captures the reportable event of aborted/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal ng stent was to be implanted to treat a tight 4 cm mid-esophageal stricture during an esophageal stenting procedure performed on (b)(6) 2025.During the procedure, while loading the stent onto the guidewire, the delivery catheter became kinked, preventing successful advancement of the stent.Despite removing and reinserting the device and replacing the guidewire, the physician was unable to deploy the stent due to persistent catheter kinking.The procedure was aborted and rescheduled for a later date.There were no patient complications reported as a result of this event.

Brand Name
Ultraflex¿ Esophageal NG
Common Device Name
prosthesis, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway, H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key22581247
Report Number3005099803-2025-03520
Device Sequence Number18149905
Product Code ESW
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberM00513740
Device Catalogue NumberM00513740
Device Lot Number0032628951
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown